# SDR AALA202011099025

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 20,530 hours, 7,982 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLEET SERVICE PERSONNEL REPORT EXCESSIVE MATERIAL HANGING FROM FORWARD ENTRY DOOR SLIDE PACK.  REMOVED SLIDE PACK ASSEMBLY FROM DOOR.  RESTOWED SLIDE GIRT BAR ATTACH SKIRT AND REINSTALLED SLIDE PACK ASSEMBLY, PER AMM 25-66-01.
